| Catalog Number |
11-8999 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
At approximately 8 weeks post-operatively, a loose locking screw and spinal rod in a pedicle screw construct were identified.No intervention has been taken at this time.
Additional Manufacturer Narrative
The device was not removed and therefore not returned for evaluation.Attempts to obtain additional details have been unsuccessful.Based on the information available, the exact root cause of this event could not be established.